Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 114, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 14, 2024, 3:35 PM EDT for Chester County, Delaware County, Pennsylvania; New Castle County, Delaware. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2024, 3:35 PM EDT (19:35 UTC)
- Expired
- Jul 14, 2024, 4:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties New Castle County, DE, Chester County, PA, Delaware County, PA
The radar
The Dover AFB radar (KDOX), 117 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
629
WUUS51 KPHI 141935
SVRPHI
DEC003-PAC029-045-142015-
/O.NEW.KPHI.SV.W.0114.240714T1935Z-240714T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
335 PM EDT Sun Jul 14 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northern New Castle County in northern Delaware...
Southwestern Chester County in southeastern Pennsylvania...
Southwestern Delaware County in southeastern Pennsylvania...
* Until 415 PM EDT.
* At 334 PM EDT, a severe thunderstorm was located over Cochranville,
or 16 miles west of West Chester, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management. At 3:30 PM, Chester County
Emergency Managment reported several trees down around
the county. This storm has a history of producing
damaging wind gusts.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Wilmington, Newark, Coatesville, Downingtown, Elsmere, Kennett
Square, Oxford, Parkesburg, West Grove, Arden, Homeville, Stanton,
Cochranville, North Star, Talleyville, Elam, Mount Vernon,
Marshallton, Pike Creek, and Ashland.
This includes the following highways...
Interstate 95 in Pennsylvania between mile markers 0 and 1.
Interstate 95 in Delaware between mile markers 16 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3983 7602 3987 7601 3987 7599 3991 7600
3994 7598 4004 7576 3982 7542 3965 7577
3966 7579 3972 7579 3972 7600 3983 7604
TIME...MOT...LOC 1934Z 305DEG 9KT 3989 7590
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Hoeflich2 follow-up statements
073
WWUS51 KPHI 141946
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
346 PM EDT Sun Jul 14 2024
PAC045-141956-
/O.CAN.KPHI.SV.W.0114.000000T0000Z-240714T2015Z/
Delaware PA-
346 PM EDT Sun Jul 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DELAWARE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3998 7590 3974 7558 3965 7577 3966 7579
3972 7579 3972 7598 3983 7604 3983 7602
3987 7601 3987 7599 3991 7600 3994 7598
TIME...MOT...LOC 1946Z 327DEG 10KT 3987 7593
$$
DEC003-PAC029-142015-
/O.CON.KPHI.SV.W.0114.000000T0000Z-240714T2015Z/
New Castle DE-Chester PA-
346 PM EDT Sun Jul 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN NEW CASTLE AND SOUTHWESTERN CHESTER COUNTIES...
At 346 PM EDT, a severe thunderstorm was located over Cochranville,
or 15 miles northwest of Newark, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Newark, Elsmere, Kennett Square, Oxford, Parkesburg, West Grove,
Homeville, Stanton, Cochranville, North Star, Landenberg, Mount
Vernon, Pike Creek, Kemblesville, Hockessin, Greenville, Atglen,
Avondale, Toughkenamon, and Brookside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3998 7590 3974 7558 3965 7577 3966 7579
3972 7579 3972 7598 3983 7604 3983 7602
3987 7601 3987 7599 3991 7600 3994 7598
TIME...MOT...LOC 1946Z 327DEG 10KT 3987 7593
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Hoeflich908
WWUS51 KPHI 142005
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
405 PM EDT Sun Jul 14 2024
DEC003-PAC029-142015-
/O.EXP.KPHI.SV.W.0114.000000T0000Z-240714T2015Z/
New Castle DE-Chester PA-
405 PM EDT Sun Jul 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NEW CASTLE AND
SOUTHWESTERN CHESTER COUNTIES WILL EXPIRE AT 415 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.
LAT...LON 3998 7590 3974 7558 3965 7577 3966 7579
3972 7579 3972 7598 3983 7604 3983 7602
3987 7601 3987 7599 3991 7600 3994 7598
TIME...MOT...LOC 2005Z 305DEG 9KT 3881 7642
$$
HoeflichWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:25 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 14, 3:25 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
325 PM EDT Sun Jul 14 2024
.SYNOPSIS...
Bermuda high pressure remains offshore through the middle of
the week. A thermal trough looks to develop east of the
Appalachians Monday and Tuesday. Excessive heat and humidity are
expected through Wednesday along with daily thunderstorm
chances. A cold front will cross the region Wednesday night into
Thursday, stalling out and lingering near or just south of the
area through the end of the week.
&&
.NEAR TERM /THROUGH MONDAY/...
Surface high pressure builds over the Northeast today before
sliding south of the region tonight. Zonal flow aloft sets up,
and an increasingly hot and humid airmass spreads into the
region.
A shortwave trough passing through the region has resulted in
scattered shower and storm development. Given how hot and humid
it will be, SB CAPE values will be upwards of 1500 to 2000 J/kg.
0-6 km Bulk Shear will be limited. Despite this, the higher
instability and Dcape values meant that there will be a
potential for pulse type storms with downburst winds. Because
this is diurnally driven, should see storms diminish in coverage
by sunset.
A warm and muggy night on tap for tonight with lows in the 70s.
Patchy fog may develop once again, especially along the coasts.
Another short wave trough will approach the region tomorrow.
Exact timing is uncertain, but at this point, it appears as if
the prime period will be late afternoon into the evening. As
with Sunday, prime concerns with any storms will be downburst
winds and heavy rain. There may be a small inversion around 800
mb (based on some model soundings), which could slightly limit
the instability, but models were depicting a similar case today,
and given the amount of heating, don't think it will make a
significant impact in limiting convective potential. None the
less, with a lack of a focus for surface convergence, do not
expect widespread storms. Rather, it should be scattered
(similar to the coverage we're seeing today.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
Excessive heat and humidity continuing, likely peaking on
Tuesday, along with daily chances for thunderstorms.
High pressure anchored in the western Atlantic and low pressure
across the Great Lakes will focus heat and humidity northward
across the East Coast. A more zonal flow aloft is forecast,
although with a trough and jet feature approaching gradually
through the period. Meanwhile, a convective complex (MCS)
upstream across the Midwest to the eastern Great Lakes may toss
some clouds into at least portions of our area. The trajectory
for this looks to mostly follow areas to our west and northwest,
with even a convectively induced surface low tracking near the
eastern Great Lakes to northern New York. There is some
potential this activity turns more southeastward into growing
instability, or additional development takes place on the
southward tail of the associated shortwave. The convection
should generally be favored during the afternoon and evening
time frame, mainly near and northwest of I-95 where diurnal
instability is greater Monday evening and Tuesday afternoon and
evening. There is considerable uncertainty however on the
convective evolution and also the severe weather risk with this
setup, especially given the more zonal flow aloft. Overall, any
severe weather risk (and greater coverage of thunderstorms) will
be determined by upstream convection and therefore the
predictability in our area remains low at this time.
Low temperatures Monday night will be mainly in the low to mid
70s, warmest near urban centers and across Delmarva.
The excessively hot and humid stretch continues through Tuesday
and Tuesday night. For Tuesday, temperatures increase even more
along with lower chances for convection during the daytime
period. Tuesday is still expected to be the hottest and most
oppressive of this stretch, with highs largely in the upper 90s.
Dew points remaining in the lower 70s will support peak heat
indices of 105-110 degrees across much of the area. Lows Tuesday
night will likely be the warmest of this hot stretch, with lows
in the mid to upper 70s in many areas, and near 80 degrees in
the urban centers. Given the latest forecast for Monday and
Tuesday's temperatures and heat indices, we've upgraded portions
of the Heat Advisory and Excessive Heat Watch to an Excessive
Heat Warning (Heat Advisory for lower Delaware and northwest New
Jersey). Additionally, a Heat Advisory was issued for Carbon
and Monroe Counties in PA, coastal Monmouth and inland Cape May
Counties in NJ (these zones did not previously have a watch in
effect).
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Summary...Excessive heat Wednesday begins to diminish as a cold
front and associated showers and thunderstorms move toward the
region late Wednesday, then temperatures should be closer to
average Thursday through Saturday with lowered humidity.
Synoptic Overview...An upper-level trough is forecast to pivot
into and across the Northeast and Mid-Atlantic regions Thursday
into Friday. The western Atlantic ridge may try to expand
eastward again into the Mid-Atlantic Saturday, however an upper-
level trough is forecast to remain from eastern Canada down
across the Great Lakes and into the Mid-Mississippi Valley. This
may be enough to keep the main part of the ridge at bay along
with the associated hotter temperatures. At the surface, a cold
front arrives Wednesday night and gradually shifts offshore
during Thursday. High pressure should then extend eastward into
our area Friday into Saturday.
For Wednesday and Thursday...As an upper-level trough arrives,
a cold front will approach during the day Wednesday before
crossing our region Wednesday night and Thursday. A pre-frontal
trough may also develop on the leeward side of the mountains.
This combined with increasing forcing for ascent and greater
effective shear should result in showers and thunderstorms
developing and becoming more widespread with time, especially by
late afternoon and evening. The convective organization may be
more tied to the pre-frontal trough as it shifts eastward later
Wednesday, and given ample instability and enough shear some
thunderstorms could be strong to severe Wednesday afternoon and
evening. The details however remain a bit unclear. The highest
PoPs are included Wednesday afternoon and evening, however the
PoPs remain at least in the chance range Thursday for most of
the region as the front may be slow to clear our area. High
temperatures are forecast to be well into the 90s yet again,
with resulting heat indices near 100-107 or so across much of
the area (especially along and south of I-78. Thus, the
Excessive Heat Watch remains in effect for Wednesday. The
arrival of convection and also the cold front will knock down
the excessive heat, and therefore Thursday is expected to be
noticeably cooler and drier than Wednesday.
For Friday and Saturday...The main part of the upper-level
trough should be lifting up across the Canadian Maritimes later
Friday, however this trough (weaker form) may extend
southwestward across the Great Lakes and into the Mid-
Mississippi Valley. Pending that the front clears our entire
area by Friday and drier air advects in, precipitation chances
then drop off during this time frame. Surface high pressure
centered near the Midwest should then extend eastward with time
and into our area. This should promote a more light northerly
flow, although may result in a sea breeze both days, and
therefore temperatures much closer to average and also lowered
humidity.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR. Scattered afternoon SHRA/TSRA with potential for
gusty and variable winds in the vicinity of any storms. Winds
prevailing out of the SW. However, afternoon sea breezes will
turn winds S first at KMIV/KACY, then at the I-95 corridor
terminals late in the afternoon.
Tonight...VFR initially. MVFR or lower VSBYs in fog possible
after 06Z. Highest potential for VSBY restrictions in fog will
be at KMIV/KACY. LGT/VRB winds. Moderate confidence.
Monday...Primarily VFR. Showers and storms will be possible
after 18Z, which could result in brief restrictions if they move
over a TAF site. Winds starting light and variable, but should
favor southwesterly direction for most of the day. Moderate
confidence.
Outlook...
Monday night through Tuesday night...Generally prevailing VFR.
A 20-30% chance of showers or thunderstorms, mainly northwest of
I-95.
Wednesday and Thursday...Showers and thunderstorms likely,
especially Wednesday afternoon and evening.
&&
.MARINE...
Winds and seas should stay below Small Craft Advisory criteria
through Monday. However, locally higher winds are possible in
the vicinity of any storms, especially Monday afternoon and
evening.
Patchy fog may continue through tonight, especially for waters
very close to the coast.
Outlook...
Monday night through Tuesday night...The conditions should be
below Small Craft Advisory criteria. Some fog possible at times.
Wednesday and Thursday...A Small Craft Advisory may be needed,
especially Wednesday. Showers and thunderstorms develop
Wednesday afternoon with some continuing into Thursday. Areas of
fog possible.
Rip Currents...
For Monday and Tuesday, south to southwest flow will average 10
to 15 mph with wave heights only 1 to 3 feet and a 5 to 7
second period. Therefore, there is a LOW risk for the
development of dangerous and life threatening rip currents for
both the New Jersey Shore and the Delaware Beaches.
Some areas of fog at times will cause reduced visibility along
the shoreline.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.CLIMATE...
Near record breaking temperatures are forecast from Monday
through Wednesday. Records for our climate sites are listed
below:
Record High Temperatures
July 15
Site Record/Year
Allentown (ABE) 98/1995
AC Airport (ACY) 100/1995
AC Marina (55N) 99/1995
Georgetown (GED) 96/1993
Mount Pocono (MPO) 92/1954
Philadelphia (PHL) 103/1995
Reading (RDG) 96/1995
Trenton (TTN) 101/1995
Wilmington (ILG) 99/1995 & 1997
Record Warmest Low Temperatures
July 15
Site Record/Year
Allentown (ABE) 79/1995
AC Airport (ACY) 78/1995
AC Marina (55N) 80/1995
Georgetown (GED) 75/2012 & 2016
Mount Pocono (MPO) 69/2013
Philadelphia (PHL) 81/1995
Reading (RDG) 79/1995
Trenton (TTN) 78/1995
Wilmington (ILG) 78/1995
Record High Temperatures
July 16
Site Record/Year
Allentown (ABE) 101/1988
AC Airport (ACY) 100/1983
AC Marina (55N) 100/1983
Georgetown (GED) 97/1953 & 1992
Mount Pocono (MPO) 93/1988
Philadelphia (PHL) 102/1988
Reading (RDG) 100/1900
Trenton (TTN) 102/1988
Wilmington (ILG) 100/1983
Record Warmest Temperatures
July 16
Site Record/Year
Allentown (ABE) 76/1983
AC Airport (ACY) 77/1983
AC Marina (55N) 80/2013
Georgetown (GED) 80/1955
Mount Pocono (MPO) 70/1955
Philadelphia (PHL) 80/2013
Reading (RDG) 78/1955
Trenton (TTN) 78/1983
Wilmington (ILG) 77/2013
Record High Temperatures
July 17
Site Record/Year
Allentown (ABE) 99/1999
AC Airport (ACY) 99/2012
AC Marina (55N) 95/1937
Georgetown (GED) 100/2019
Mount Pocono (MPO) 91/1999
Philadelphia (PHL) 102/1988
Reading (RDG) 102/1988
Trenton (TTN) 100/1988
Wilmington (ILG) 100/1988
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 6 AM EDT Wednesday for PAZ060>062-
070-071-101>106.
Excessive Heat Watch from Wednesday morning through Wednesday
evening for PAZ060>062-070-071-101>106.
Heat Advisory from 10 AM Monday to 8 PM EDT Tuesday for PAZ054-
055.
NJ...Excessive Heat Warning until 6 AM EDT Wednesday for NJZ009-010-
012-013-015-017>020-027.
Excessive Heat Watch from Wednesday morning through Wednesday
evening for NJZ001-007>010-012-013-015>022-027.
Heat Advisory from 10 AM Monday to 6 AM EDT Wednesday for
NJZ001-007-008-014-023.
Heat Advisory until 6 AM EDT Wednesday for NJZ016-021-022.
DE...Excessive Heat Warning until 6 AM EDT Wednesday for DEZ001.
Excessive Heat Watch from Wednesday morning through Wednesday
evening for DEZ001>004.
Heat Advisory from 10 AM Monday to 6 AM EDT Wednesday for
DEZ002>004.
MD...Excessive Heat Watch from Wednesday morning through Wednesday
evening for MDZ012-015-019-020.
Excessive Heat Warning from 10 AM Monday to 6 AM EDT Wednesday
for MDZ012-015-019-020.
MARINE...None.
&&
SYNOPSIS...Staarmann
NEAR TERM...Johnson
SHORT TERM...Gorse/Staarmann
LONG TERM...Gorse/Staarmann
AVIATION...Johnson/Staarmann
MARINE...Hoeflich/Johnson/Staarmann
CLIMATE...StaarmannIn the hours before
Local storm report, Jul 14, 3:01 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
301 PM EDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Hail Upper Uwchlan Twp 40.08N 75.68W
07/14/2024 M1.00 Inch Chester PA Trained Spotter
Hail up to quarter size occurred for two
minutes on Flagstone Road in Chester
Springs.
&&
GorseLocal storm report, Jul 14, 3:07 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
307 PM EDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Hail 2 N East Brandywine Twp 40.06N 75.76W
07/14/2024 E0.70 Inch Chester PA Public
Report from mPING: Dime size hail.
&&
GorseLocal storm report, Jul 14, 3:09 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
309 PM EDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Hail Princeton 40.35N 74.66W
07/14/2024 M0.25 Inch Mercer NJ Public
Pea size hail.
&&
GorseLocal storm report, Jul 14, 3:13 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
313 PM EDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Lightning Piscataway 40.55N 74.46W
07/14/2024 Middlesex NJ Public
Lightning struck a transformer knocking out
the local power. Time estimated.
&&
GorseLocal storm report, Jul 14, 3:21 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
321 PM EDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Tstm Wnd Dmg 1 S South Plainfield 40.57N 74.42W
07/14/2024 Middlesex NJ Law Enforcement
Multiple trees down on the south side of
South Plainfield. Time estimated from radar.
&&
SJLocal storm report, Jul 14, 3:32 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
332 PM EDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM Tstm Wnd Dmg 1 WNW Uwchlan Twp 40.06N 75.65W
07/14/2024 Chester PA Trained Spotter
Multiple large limbs down on route 100 near
the turnpike. Time estimated from radar.
&&
SJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 38 min |
| Jul 14, 12:44 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Montgomery | 46 min |
| Jul 14, 1:23 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 52 min |
| Jul 14, 2:19 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Montgomery | 41 min |
| Jul 14, 2:24 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 23 min |
| Jul 14, 2:52 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 38 min |
| Jul 14, 2:53 PM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Jul 14, 3:03 PM EDT | Excessive Heat Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more | 3 days |
| Jul 14, 3:03 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 42 min |
| Jul 14, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 46 min |
| Jul 14, 4:13 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Philadelphia | 47 min |
| Jul 14, 4:22 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 32 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Severe Thunderstorm Warnings in Delaware, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.